RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Pages 98–134 (Mi izv2215)  

This article is cited in 1 scientific paper (total in 2 paper)

Uniqueness theorems for some classes of analytic functions

M. M. Dzhrbashyan, G. S. Kocharyan


Abstract: This work is concerned with the further application of the method of integral transforms with Mittag–Leffler kernel to the theory of infinitely differentiable functions first developed in investigations by one of the authors [1]. Here this method will be developed further to establish uniqueness theorems of the classical Denjoy–Carleman type for several general classes of functions analytic in a sector of arbitrary angle which lies on the Riemann surface $G_\infty$ of the function $\operatorname{Ln}z$.

Full text: PDF file (2562 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 95–129

Bibliographic databases:

UDC: 517.5
MSC: Primary 26A93, 30A78; Secondary 44A15
Received: 25.01.1972

Citation: M. M. Dzhrbashyan, G. S. Kocharyan, “Uniqueness theorems for some classes of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 98–134; Math. USSR-Izv., 7:1 (1973), 95–129

Citation in format AMSBIB
\Bibitem{DzhKoc73}
\by M.~M.~Dzhrbashyan, G.~S.~Kocharyan
\paper Uniqueness theorems for some classes of analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 98--134
\mathnet{http://mi.mathnet.ru/izv2215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330473}
\zmath{https://zbmath.org/?q=an:0259.30029}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 95--129
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001928}


Linking options:
  • http://mi.mathnet.ru/eng/izv2215
  • http://mi.mathnet.ru/eng/izv/v37/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. U. Arakelian, A. G. Vitushkin, V. S. Vladimirov, A. A. Gonchar, “Mkhitar Mkrtichevich Dzhrbashyan (on his sixtieth birthday)”, Russian Math. Surveys, 34:2 (1979), 269–275  mathnet  crossref  mathscinet  zmath
    2. R. A. Gaisin, “A universal criterion for quasi-analytic classes in Jordan domains”, Sb. Math., 209:12 (2018), 1728–1744  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:199
    Full text:87
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020